<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 37, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 411—648
A non-unicellular operator
Joo Ho Kang and Young Soo Jo
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 411—418
Mayer-Vietoris sequence and torsion theory
Sh. Payrovi
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 419—428
Jordan derivations in noncommutative Banach algebras
Ick-Soon Chang
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 429—435
Toeplitz operators on weighted analytic Bergman spaces of the half-plane
Si Ho Kang and Ja Young Kim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 437—450
On the attainability condition and lower bound estimate of fair price for hedging portfolio
Won Choi
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 451—459
Remarks on approximation of fixed points of strictly pseudocontractive mappings
Tae-Hwa Kim and Eun-Suk Kim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 461—475
On the stability of 3-dimensional quadratic functional equation
Jae-Hyeong Bae
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 477—486
Line graphs of covering graphs are covering graphs
Dan Archdeacon, Jaeun Lee, and Moo Young Sohn
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 487—491
Projective systems supported on the complement of two linear subspaces
Masaaki Homma, Seon Jeong Kim, and Mi Ja Yoo
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 493—505
Estimation of Gibbs size for wavelet expansions
Hong-Tae Shim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 507—517
Bratteli diagram isomorphic to Chacon homeomorphism
Seung Seol Park
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 519—536
Spatial numerical ranges of elements of $C^*$-algebras
Sin-Ei Takahasi
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 537—542
Generalized Landsberg manifolds of scalar curvature
Aurel Bejancu and Hani Reda Farran
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 543—550
Block incomplete factorization preconditioners for a symmetric $H$-matrix
Jae Heon Yun, Sang Wook Kim, and Eun Heui Kim
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 551—568
A unique common fixed point theorem for a sequence of self-mappings in Menger spaces
Binayak S. Choudhury
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 569—575
$m$-canonical ideals in semigroups
Dong Je Kwak, Myeong Og Kim, and Young Soo Park
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 577—586
Topological properties of some cohomogeneity one Riemannian manifolds of nonpositive curvature
R. Mirzaie and S. M. B. Kashani
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 587—599
Integral kernel operators on regular generalized white noise functions
Un Cig Ji
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 601—618
Stochastic partial differential equations for Catalytic super-brownian motions
Youngmee Kwon and Hye-Jeong Kang
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 619—631
An inequality on permanents of Hadamard products
LeRoy B. Beasley
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 633—639
Critical points and conformally flatmMetrics
Seungsu Hwang
Bull. Korean Math. Soc. 2000 Vol. 37, No. 3, 641—648

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd